# SDR COEA2018092014921

- Difficulty date: August 27, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 27,284 hours, 31,417 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Part number: S53675013206
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: FOUR DAMAGED HOLES IN LOWER SKIN STRAP AT FRAME 42 ADJACENT TO RT CREASE BEAM. REPAIRED PER SRAS ES-4093/18...13420, DATED 9/14/2018.
